# SDR C2XA08RI070

- Difficulty date: May 12, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135ER
- Aircraft serial: 145166
- Aircraft time: 16,223 hours, 16,373 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Module
- Part number: 3085701007
- Part serial: 0446B
- Condition: Inaccurate
- Location: Hyd System
- Part time: 15,227 hours, 10,945 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT 1202 - EWR - FLIGHT CREW REPORTED STEERING PULLED TO LEFT AND SHAKING LEFT & RIGHT.  CREW RETURNED AIRCRAFT TO GATE.  EWR MX REMOVED AND REPLACED HYDRAULIC MODULE (STEERING MANIFOLD) AND PERFORMED OPERATIONAL CHECKS SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
